# SDR REXA2022120102653

- Difficulty date: November 28, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 601R134401
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING/AILERON PANEL 599AB IS CHAFED.	REMOVED CHAFE DAMAGE IAW CRJ-900 SRM 51-12-00-001-001-A01. UPON FURTHER INVESTIGATION, DAMAGE MEASUREMENTS ARE OUT OF LIMITS IAW CRJ-900 SRM 57-61-01-101-001-A01. ORIGINAL THICKNESS: 0.100" MAX MATERIAL REMOVED: 0.075" MATERIAL REMAINING: 0.025". LOCATED AND DRILLED NEW PANEL P/N: 601R13440-1 IAW CRJ900 SRM 51-40-11-001-001-A01
